American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] C. J. Moreno and A. Rocha-Caridi. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. 16 (1987) 292-296. MR 876967.
Abstract, references, and article information   
View Article: PDF

[2] B. Brent Gordon. Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus. Bull. Amer. Math. Soc. 14 (1986) 293-298. MR 828829.
Abstract, references, and article information   
View Article: PDF

[3] Svetlana Katok. Modular forms associated to closed geodesics and arithmetic applications. Bull. Amer. Math. Soc. 11 (1984) 177-179. MR 741734.
Abstract, references, and article information   
View Article: PDF

[4] James L. Hafner. On the zeros of Dirichlet series associated with certain cusp forms. Bull. Amer. Math. Soc. 8 (1983) 340-342. MR 684904.
Abstract, references, and article information   
View Article: PDF

[5] C. J. Moreno. The spectral decomposition of a product of automorphic forms . Proc. Amer. Math. Soc. 88 (1983) 399-403. MR 699402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Serge Lang. Units and class groups in number theory and algebraic geometry. Bull. Amer. Math. Soc. 6 (1982) 253-316. MR 648522.
Abstract, references, and article information   
View Article: PDF

[7] Ting Yi Pei. Eisenstein series of weight $3/2$. I . Trans. Amer. Math. Soc. 274 (1982) 573-606. MR 675068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Naomi Jochnowitz. A study of the local components of the Hecke algebra mod $l$ . Trans. Amer. Math. Soc. 270 (1982) 253-267. MR 642340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Naomi Jochnowitz. Congruences between systems of eigenvalues of modular forms . Trans. Amer. Math. Soc. 270 (1982) 269-285. MR 642341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert A. Smith. The $L\sp{2}$-norm of Maass wave functions . Proc. Amer. Math. Soc. 82 (1981) 179-182. MR 609646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. G. Kac and D. H. Peterson. Affine Lie algebras and Hecke modular forms. Bull. Amer. Math. Soc. 3 (1980) 1057-1061. MR 585190.
Abstract, references, and article information   
View Article: PDF

[12] M. K. Agrawal, J. H. Coates, D. C. Hunt and A. J. van der Poorten. Elliptic curves of conductor $11$ . Math. Comp. 35 (1980) 991-1002. MR 572871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1